MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH GXL 15DEG LINER 36MM SZ H; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ACUMATCH GXL 15DEG LINER 36MM SZ H; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 132-36-28
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377); Implant Pain (4561)
Date of Event 06/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial tha on (b)(6)2007.The patient had a previous revision on (b)(6)2014.The patient was revised again on (b)(6)2023 due to pain, wear and severe osteolysis on ct scan, per the surgeon.No issues with surgery.Revised to a competitors cage and dual mobility.A new 22mm metal head was also used.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Pending investigation.D10: (b)(6), 170-36-50 - biolox delta option femoral head 36mm od.(b)(6), 170-50-00 - biolox delta adapter 16/18-12/14; +0mm.(b)(6), 652-00-05 - optecure with ccc - 5cc.(b)(6), 652-00-05 - optecure with ccc - 5cc.(b)(6), 652-00-05 - optecure with ccc - 5cc.H7: z-1728-2022.
 
Additional Manufacturer Narrative
H3: the revision reported may have been due to a combination of risk factors specified in the hhe, including but not limited to use error, implant positioning, and patient factors.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.
 
Additional Manufacturer Narrative
Correction: h3: based on the available information, the patient involved meets the following risk criteria for early prosthesis wear/osteolysis as specified in the hhe: significant edge loading of the femoral head on the acetabular liner.The most likely cause for the revision reported due to early prosthesis wear and osteolysis is a combination of the risk factors specified in the hhe.The prosthesis wear was able to be confirmed from the provided radiograph and image of explanted devices.H6: component code, investigation findings, investigation conclusions.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, type of investigation, component code.

Brand Name
ACUMATCH GXL 15DEG LINER 36MM SZ H
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17262963
Report Number1038671-2023-01552
Device Sequence Number18120585
Product Code JDI
UDI-Device Identifier10885862023391
UDI-Public10885862023391
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2017
Device Model Number132-36-28
Device Catalogue Number132-36-28
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer03/05/2024
08/15/2024
08/15/2024
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date03/21/2024
08/15/2024
09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown